# SDR RAIA950240

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120109
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Part time: 13,865 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - EMERGENCY LIGHTS ARE INOP.  MAINTENANCE REPLACED EMERGENCY LIGHTING BATTERY.  (W)
